MAUDE Adverse Event Report: INSTITUT STRAUMANN AG SP, Ø3.3 MM, RN, SLACTIVE 14.0 MM, TIZR; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG SP, Ø3.3 MM, RN, SLACTIVE 14.0 MM, TIZR; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 033.454S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/20/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports, that the implant was inserted (b)(6) 2014 in ada 5 of the patient's mouth.On (b)(6) 2019, fracture of the implant was verified.Patient presented with bone type iii and bruxism.The device was forwarded to the manufacturer for investigation.There were no patient operative or post-operative complications reported.

Brand Name
SP, Ø3.3 MM, RN, SLACTIVE 14.0 MM, TIZR
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9011529
Report Number0001222315-2019-05300
Device Sequence Number1801428
Product Code DZE
UDI-Device Identifier07630031715692
UDI-Public07630031715692
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K083550
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/09/2019
Report Date (Section F) 06/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Catalogue Number033.454S
Device Lot NumberFK415
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/12/2019
Device Age72 MO
Event Location Other
Date Report to Manufacturer06/14/2019
Initial Date Received by Manufacturer 06/14/2019
Initial Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR